# SDR QXEA2010070200378

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 8,981 hours, 9,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK -  LT OTBD FLAP, LOWER INBD CORNER IS DELAMINATED AT YW 191.20.   REPAIRED IAW RD 8/4-57-1397.
